# SDR IPXA2019071644545

- Difficulty date: July 7, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB3821504
- Condition: Damaged
- Location: Droop Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING DROOP L/E SKIN I/B EDGE IS DAMAGED. REPAIRED DAMAGED RT WING DROOP L/E SKIN I/B EDGE IAW SRM 57-40-01 REPAIR 15. (MINOR)
